By Topic

A note on stochastic approximation algorithms in system identification

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
H. Kwatny ; Drexel University, Philadelphia, PA, USA

This correspondence considers the application of stochastic approximation algorithms to a broad class of system identification problems. Both asymptotic and initial convergence properties of the algorithms are discussed. A suboptimal procedure for parameter selection and a means of convergence acceleration are suggested.

Published in:

IEEE Transactions on Automatic Control  (Volume:17 ,  Issue: 4 )